Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 179, NWS Jacksonville, FL

July 30, 2012Bacon County, Coffee County, Ware County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 30, 2012, 9:40 PM EDT for Bacon County, Coffee County, Ware County, Georgia. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2012, 9:40 PM EDT (01:40 UTC)
Expired
Jul 30, 2012, 10:30 PM EDT
In force
50 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Bacon County, GA, Coffee County, GA, Ware County, GA

What was reported inside it

TimeReportWhereRemark
Jul 30, 10:05 PM EDTTSTM WND DMG5 S West Green, GACOUNTY DISPATCH REPORTED TREES WERE BLOWN DOWN ALONG SAND HILL CHURCH ROAD. THE TIME OF THE EVENT WAS BASED ON RADAR IMAGERY.
Jul 30, 10:30 PM EDTTSTM WND DMG5 Ene Douglas, GAEMERGENCY MANAGER REPORTED A FEW TREES DOWN ALONG SAND HILL CHURCH ROAD AND NEW FORREST HIGHWAY.
Jul 30, 10:35 PM EDTTSTM WND DMG3 Ne Douglas, GA911 CALL CENTER REPORTED TREES DOWN ON A HOUSE AND A VEHICLE AT A RESIDENCE AT 2379 HIGHWAY 221 ON THE NORTHEAST SIDE OF DOUGLAS. NO INJURIES WERE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WUUS52 KJAX 310140
SVRJAX
GAC005-069-299-310230-
/O.NEW.KJAX.SV.W.0179.120731T0140Z-120731T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
940 PM EDT MON JUL 30 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WARE COUNTY IN SOUTHEAST GEORGIA
  WESTERN BACON COUNTY IN SOUTHEAST GEORGIA
  COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1030 PM EDT

* AT 941 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WEST GREEN TO
  NICHOLLS...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF BROXTON
  TO 8 MILES WEST OF ALMA...AND MOVING SOUTHWEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NICHOLLS...BROXTON AND DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3158 8299 3167 8280 3167 8272 3162 8254
      3137 8260 3139 8272
TIME...MOT...LOC 0141Z 045DEG 11KT 3159 8273 3150 8261

$$

ENYEDI
3 follow-up statements
726 
WWUS52 KJAX 310201
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1001 PM EDT MON JUL 30 2012

GAC005-310212-
/O.CAN.KJAX.SV.W.0179.000000T0000Z-120731T0230Z/
BACON GA-
1001 PM EDT MON JUL 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BACON COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3158 8299 3167 8280 3167 8272 3164 8263
      3156 8263 3155 8260 3147 8260 3147 8258
      3137 8260 3139 8272
TIME...MOT...LOC 0202Z 045DEG 11KT 3154 8278 3145 8266

$$

GAC069-299-310230-
/O.CON.KJAX.SV.W.0179.000000T0000Z-120731T0230Z/
WARE GA-COFFEE GA-
1001 PM EDT MON JUL 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR COFFEE AND NORTHWESTERN WARE COUNTIES...

AT 1002 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WEST GREEN TO NICHOLLS...OR
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF DOUGLAS TO 12 MILES
SOUTHWEST OF ALMA...MOVING SOUTHWEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROXTON
AND DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3158 8299 3167 8280 3167 8272 3164 8263
      3156 8263 3155 8260 3147 8260 3147 8258
      3137 8260 3139 8272
TIME...MOT...LOC 0202Z 045DEG 11KT 3154 8278 3145 8266

$$

ENYEDI
487 
WWUS52 KJAX 310215
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1015 PM EDT MON JUL 30 2012

GAC299-310225-
/O.CAN.KJAX.SV.W.0179.000000T0000Z-120731T0230Z/
WARE GA-
1015 PM EDT MON JUL 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARE COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3158 8299 3161 8281 3153 8264 3149 8264
      3148 8260 3147 8260 3147 8263 3138 8263
      3139 8272
TIME...MOT...LOC 0215Z 045DEG 11KT 3151 8281 3142 8269

$$

GAC069-310230-
/O.CON.KJAX.SV.W.0179.000000T0000Z-120731T0230Z/
COFFEE GA-
1015 PM EDT MON JUL 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHERN COFFEE COUNTY...

AT 1015 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM DOUGLAS TO 11 MILES
SOUTHEAST OF DOUGLAS...MOVING SOUTHWEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3158 8299 3161 8281 3153 8264 3149 8264
      3148 8260 3147 8260 3147 8263 3138 8263
      3139 8272
TIME...MOT...LOC 0215Z 045DEG 11KT 3151 8281 3142 8269

$$

ENYEDI
418 
WWUS52 KJAX 310229
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1029 PM EDT MON JUL 30 2012

GAC069-310239-
/O.EXP.KJAX.SV.W.0179.000000T0000Z-120731T0230Z/
COFFEE GA-
1029 PM EDT MON JUL 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COFFEE COUNTY WILL
EXPIRE AT 1030 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3158 8299 3161 8281 3153 8264 3149 8264
      3148 8260 3147 8260 3147 8263 3138 8263
      3139 8272
TIME...MOT...LOC 0229Z 045DEG 11KT 3148 8285 3139 8273

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 8:16 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 30, 8:16 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
816 PM EDT MON JUL 30 2012

.UPDATE...

THE REGION REMAINS BETWEEN LOW PRESSURE TO THE NORTH AND HIGH
PRESSURE TO THE SOUTH. ENERGY CONTINUES TO PIVOT AROUND THE LOW
ACROSS THE FORECAST AREA...FOCUSING MAINLY ACROSS SOUTHEAST
GEORGIA THIS EVENING.

OF THE HIGHER RESOLUTION MODELS...THE 12Z HIRES ARW LOOKS TO HAVE
THE BEST DEPICTION OF THE PRECIP SCENARIO THIS EVENING...AND WILL USE IT
AS PRIMARY GUIDANCE FOR OVERNIGHT POP FORECAST.

&&

.AVIATION...

THIS EVENINGS CONVECTION IS EXPECTED TO BE PRIMARILY CONFINED TO
SOUTHEAST GEORGIA...POSSIBLY AFFECTING KSSI EARLY ON.
OTHERWISE...LIGHT FOG COULD LEAD TO MVFR VISIBILITY RESTRICTIONS OVERNIGHT.
THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP AROUND NOON
TUESDAY...AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  91  73  93 /  30  70  70  50
SSI  77  90  76  91 /  20  60  60  60
JAX  73  92  74  92 /  20  60  60  70
SGJ  74  90  75  89 /  20  50  50  60
GNV  73  92  73  91 /  20  50  50  70
OCF  73  93  74  91 /  20  40  40  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

STRUBLE/ENYEDI
Hazardous weather outlook, Jul 30, 7:59 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
759 PM EDT MON JUL 30 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-311100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
759 PM EDT MON JUL 30 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED STORMS WILL DIMINISH IN COVERAGE THIS
EVENING. A FEW STRONG STORMS WILL STILL BE POSSIBLE OVER SOUTHEAST
GEORGIA THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST
FROM TUESDAY AFTERNOON THROUGH WEDNESDAY...WITH GREATER COVERAGE
OF ACTIVITY EXPECTED OVER SOUTHEAST GEORGIA AND THE INTERSTATE
10 CORRIDOR IN NORTHEAST FLORIDA. STRONGER THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING
STRIKES...AND LOCALLY HEAVY RAINFALL. EXPECT SCATTERED MAINLY
AFTERNOON AND EVENING THUNDERSTORMS FOR THE REMAINDER OF THIS WEEK
THROUGH THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 30, 4:17 PM EDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT MON JUL 30 2012

FLZ024-025-302100-
DUVAL-NASSAU-
417 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND SOUTHERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...

AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CALLAHAN...MOVING SOUTHEAST AT 30
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
RATLIFF...CALLAHAN...JACKSONVILLE INTERNATIONAL AIRPORT...OCEANWAY...
FORT CAROLINE...TALBOT ISLAND AND LITTLE TALBOT ISLAND THROUGH 500 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3030 8148 3050 8193 3061 8184 3061 8158
      3049 8140
TIME...MOT...LOC 2017Z 297DEG 24KT 3053 8177

PETERSON
Special weather statement, Jul 30, 4:25 PM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT MON JUL 30 2012

FLZ037-040-302115-
MARION-PUTNAM-
425 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND EASTERN MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 515 PM EDT...

AT 425 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST
OF SALT SPRINGS TO 3 MILES SOUTHWEST OF JUNIPER SPRINGS TO 3 MILES
SOUTH OF WEIRSDALE...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WEIRSDALE...OCKLAWAHA...
MOSS BLUFF...SALT SPRINGS...JUNIPER SPRINGS...WELAKA...LAKE COMO...
GEORGETOWN AND CRESCENT CITY THROUGH 515 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2916 8187 2946 8186 2951 8152 2940 8148
      2939 8146 2940 8144 2939 8143 2932 8167
      2928 8164 2905 8163 2904 8165 2896 8166
      2895 8202 2896 8203
TIME...MOT...LOC 2025Z 272DEG 7KT 2941 8177 2916 8177
          2895 8193

ENYEDI
Special weather statement, Jul 30, 7:26 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
726 PM EDT MON JUL 30 2012

GAZ136-310015-
WAYNE-
726 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 815 PM EDT...

AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES NORTH OF DOCTORTOWN...OR 10 MILES
NORTHWEST OF LUDOWICI...MOVING SOUTH AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOCTORTOWN...JESUP...
GARDI AND BROADHURST THROUGH 815 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3179 8199 3180 8196 3177 8195 3176 8191
      3173 8190 3167 8184 3166 8181 3158 8169
      3156 8169 3154 8166 3152 8164 3151 8165
      3147 8162 3145 8197 3181 8207 3182 8201
TIME...MOT...LOC 2325Z 001DEG 13KT 3177 8189

STRUBLE
Special weather statement, Jul 30, 8:03 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 PM EDT MON JUL 30 2012

GAZ133>136-310045-
APPLING-BACON-JEFF DAVIS-WAYNE-
803 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WAYNE...JEFF DAVIS...APPLING AND NORTHERN BACON COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 845 PM EDT...

AT 804 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF SNIPESVILLE TO 3 MILES EAST OF BAXLEY TO 8 MILES NORTHEAST OF
ODUM...MOVING SOUTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND PLANT HATCH...PINE GROVE...HAZLEHURST...GRAHAM...
BAXLEY...SURRENCY...SNIPESVILLE...ODUM...DENTON AND DOCTORTOWN
THROUGH 845 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3190 8210 3185 8208 3179 8199 3180 8196
      3168 8185 3164 8178 3155 8179 3146 8207
      3148 8209 3147 8216 3153 8223 3149 8231
      3158 8263 3167 8263 3167 8284 3182 8283
      3193 8268 3197 8254 3195 8250 3198 8249
TIME...MOT...LOC 0004Z 354DEG 12KT 3182 8283 3175 8230
          3176 8195

ENYEDI
Special weather statement, Jul 30, 8:44 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 PM EDT MON JUL 30 2012

GAZ132>135-150-151-310130-
APPLING-BACON-COFFEE-JEFF DAVIS-PIERCE-WARE-
844 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...NORTHWESTERN PIERCE...SOUTHERN JEFF DAVIS...SOUTHWESTERN
APPLING...BACON AND EASTERN COFFEE COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 930 PM EDT...

AT 844 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF NEW LACY TO 5 MILES NORTHWEST OF ALMA TO 4 MILES SOUTHWEST OF
DENTON...MOVING SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND DENTON...NEW LACY...ALMA...WEST GREEN...NICHOLLS
AND BRISTOL THROUGH 930 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3179 8245 3174 8224 3139 8219 3138 8251
      3147 8278 3172 8276
TIME...MOT...LOC 0044Z 359DEG 16KT 3160 8223 3159 8252
          3167 8274

ENYEDI
Special weather statement, Jul 30, 9:29 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 PM EDT MON JUL 30 2012

GAZ132-310200-
COFFEE-
929 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COFFEE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 1000 PM EDT...

AT 929 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
WEST GREEN TO 2 MILES NORTHEAST OF BROXTON...MOVING SOUTHWEST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WEST
GREEN...BROXTON AND DOUGLAS THROUGH 1000 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3169 8287 3169 8284 3167 8284 3167 8267
      3167 8263 3145 8274 3154 8302
TIME...MOT...LOC 0129Z 043DEG 10KT 3161 8268 3165 8288

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:03 PM EDTSpecial Weather StatementJAXAppling, Bacon, Jeff Davis, Wayne42 min
Jul 30, 8:44 PM EDTSpecial Weather StatementJAXAppling, Bacon46 min
Jul 30, 9:16 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Pierce, Ware44 min
Jul 30, 9:29 PM EDTSpecial Weather StatementJAXCoffee31 min
Jul 30, 10:12 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee34 min
Jul 31, 2:53 PM EDTSevere Thunderstorm WarningJAXCharlton26 min
Jul 31, 2:57 PM EDTSpecial Weather StatementJAXCamden48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.